# SDR UIEA2018071101432

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,177 hours, 18,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Contaminated
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMEERGENCY LIGHT 4R DOOR INOP. CLEAN MOISTURE IN SOCKET. RELAMPED IAW 33-51-00. OPS CHECK NORMAL.
